# SDR FDEA202208021839

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63127
- Aircraft time: 1,617 hours, 790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Part time: 1,617 hours, 790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AND ANGLE CRACK AT #8 SLAT STATION 441.  REPLACED FORMER AND ANGLE AT #8 SLAT STATION #441 IAW E.A H-5720-T0369842 A P1.
